Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Pounding in head, severe pain. Causes and treatment?

Ive been having a weird pounding in my head. It doesnt feel like a headache , but it hurts worse than one. the pounding seems to get worse every day. Ive tried to ignore it, but I cant anymoe. When the pounding starts I get light headed. I want my mom to take me to the doctors, just to check and make sure im alright. But is it worth the trip? Help me please ):
Asked On : Thu, 24 May 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
hello and welcome to HCM forum,
i would like to educate you that you seem to suffer from chronic headache, many causes are linked to it ,but can be ruled out only once you get your check-up.
Pounding, unilateral headache can be migraine, but diagnosis cannot be made without without seeing you.
therefore,i would suggest you to visit you doctor, and start with the treatment accordingly.
i wish you good health.
take care.
Answered: Thu, 24 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor